SMITH & NEPHEW, INC. R3 LNR MPACTOR HD II 44-48MM; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Back to Search Results |
| Model Number |
71366444 |
| Medical Device Problem Codes |
Crack (1135); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference de number case: (b)(4).
Event or Problem Description
It was reported that, during inspection a r3 lnr mpactor hd ii was noticed scratched and cracked.As this was noticed in a non-surgical environment, there was not any patient involved.
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment was returned for evaluation: a visual inspection was conducted and confirmed that the r3 lnr mpactor hd ii 44-48mm is damaged.The device is scratched, cracked, and worn which causes it to not properly function.A review of complaint history did not reveal additional complaints for the listed batch.This device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.